# SDR USAA2014090200028

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 67,241 hours, 25,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR L1 LOWER LEVEL EXIT LIGHT COVER MISSING.  INSTALLED EMER EXIT LIGHT COVER AT L1 DOOR.
